re: Is diarrhea from HIV med inevitable?
Sep 13, 2005
To the person who asked this question: I was terrified for so long to take hiv meds - terrified of the side effects, diarrhea, fat displacement - you name it...i was terrified - so much so I nearly died from PCP complications. I let myself get so sick because i was afraid of giving up control, losing the battle against hiv and succumbing to the side effects. I was hospitalized for 2 months and I laid in a hospital bed trying to figure out where i had gone wrong in my self treatment. I had an hiv specialist come in and tell me i was at the end of my tether and meds were going to be the only way my life would continue and i had no reason to fear them because years of trial and error had lead doctors to efficient treatments with minimal or no side effects. In the end it was a sympathetic nurse who helped me bite the bullet because at one point he had been in the same position as me and had to make the same decisions alone, and he did not want me to face it by myself. So here i am to tell you i have been on meds for almost a year and i have not experienced any side effects - AT ALL. Thats right NO diarrhea! Dont be afraid of giving control of your health to your MD, because you really are taking control of your life.
Response from Dr. Young
Thanks for your post and inspiring words. BY
Get Email Notifications When This Forum Updates or Subscribe With RSS
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.